# SDR SWAA2015112446405

- Difficulty date: November 16, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 62,211 hours, 49,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY, LOWER OTBD EMER EXIT INDICATOR LIGHT CRACKED.  R & R LIGHT ASSEMBLY IAW AMM.
